I have many health problems. The one that is really bad right now is Gastroparsis which They can't do anything for me. last month I was in the er twice trying to stop the pain in my lower belly and the throwing up. I can handle pain, I have chronic pain in life, When I get cramps, severe cramps and they do not stop and get nauseated and sometimes can't stop throwing up. I hate that feeling. Nausea is the worse feeling there is and I have it pretty much 24 7. one of the doctors gave me two valiums that was very hard to keep down but I finally did and it helped with the pain and the cramps. My one regular dr gave me one prescrip for it but he says their addictive and he won't again,. He also got me a pain doc because he didn't feel right giving me pain meds not that I don't need them but not regular practioners do not like giving out anything like that even if you need it on a regular basis. so I get my pain meds for my pain doc. My shrink which is a person I see for two minutes and he feels out a prescriptions and let me go. he has me on ativan 1mg three times a day that really doesn't help. I am thinking of asking him if he could change it to Valium. It helps me relax way more then the ativan. way way more and it takes cramps away from my stomach which makes me not throw up as much. I don't know what to do. I am in extreme pain from arthritis in my back and bulging discs and I have fibromyalgia for years. I take 350 synthroid for my tyroid which no one I ever heard of takes that much and my doctor said that is extreme but he doesn't do anything about it especially since the blood test says I need more. average is 15o-175 and I did see something online if you take more then 300 you might have surgery done. I just don't know what to do. I can't handle throwing up and not stopping. also the pain doc took half my pain meds away to see i that would help, not as yet except making me hurt more. I know valium is addictive but isn't ativan. which I know I am not addicted to that. I don;t want to live like this. I take 20 prescribed meds some are as needed but about 16 I have to take for all kinds of things, diabetes, hypothyroidism, high cholesterol, high blood pressure, ibs, diverticulites, allergies, Fybromyalgia, depression pills for being so depressed about being so sick.I just want to know if you think I should ask him or not about the valium.
I am really sorry and sad to read about all your medical problems. I wish I could give you a better answer, but with all the issues you've got as well as all the meds you're taking, only your doctor can tell you if switching from Ativan to diazepam would be a better choice.
I wish you the best
I am on valuim instead of ativan now, it works if I can get it down in time. it cost less also since insurance doesn't pay for anxiety pills but this is for spasms that I get from gastroparsis. I can't stop vomiting. The doctor is telling me there is nothing they can do. I can't take pain meds but they give me something for the nausea. phenagren through the iv is the only thing that helps me when I keep vomiting and I can't stop. last time I went to the er they had to put a central line in my groin because I am so dehydrated. I am a hard stick usually anyway. please someone help me I can't live with vomiting every fifteen minutes or so with such pain. why I was waiting for my ride back home the phenagran wore off and I started throwing up again and they wouldn't do anything for me they told me to take your meds at home um how if I can't keep anything down!!!! the doctors seem like they don't understand what they go through or don't have an answer so they say you got to live with it its uncurable. someone please help
Have you tried Zofran for the nausea and vomiting? They make a dissolvable pill that can be taken sublingually,...that may work better for you. Personally, I think Zofran is an amazing drug for nausea. That's my experience, both personally and professionally.
Do you have a GI doc? Maybe ask if you could try that? You'd have a better chance keeping it down.
the valum and the pheneagran help if I get the pills down. I usually can't. they can not stop the vomitting and I have beeen to the hospital for this at least ten times. they don't know what to do for me. the zofran disolve is not insurance and it cost like huge amount of money.when I get to throwing up every 15 minutes for 6 hrs they call 911 for me. I can't live this way I can't get out of bed with this gastroparsis. to nauseated some days to. I am disabled from all my other health problems. yes I do have a gi doctor they are thinking of a g tube but I read that makes you vomit too. the only thing that helps is phenagren in iv but it sometimes does not work because I am in such pain and you can't have narcotic pain meds with gastroparsis I asked for non narcotic pain meds in iv and they end up giving me torodol four doses only because it can mess with your liver. oh my there has to be something for this I am sick all the time. the doctors I don't think understand what you go through when you keep throwing up in pain every 15 min for hours on end. they say it is uncurable
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.